# SDR USAA2011011390194

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 30,686 hours, 18,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CORROSION ON FLOORBEAM BETWEEN FR16 TO FR20, Y1292.  REPLACED FLOORBEAM BETWEEN FR16 TO FR20, Y1292 IAW EA 102529.
